MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; PROXIMAL TIBIA

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; PROXIMAL TIBIA
Lot Number 95542
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a 56-year-old male patient with an eleos total femur & proximal tibial replacement underwent revision surgery on (b)(6) 2024 due to a dislocation of the tibial poly spacer and tibial rotational hinge from the proximal tibia.The patient reportedly jumped the post which led to the dislocation.
 
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the reported dislocation were not related to the design, manufacture, and/or sterilization of the revised implants.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
PROXIMAL TIBIA
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key20615643
Report Number3013450937-2024-00356
Device Sequence Number20716501
Product Code KRO
UDI-Device IdentifierB278PT2000002M0
UDI-PublicB278PT2000002M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number95542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROXIMAL TIBIA; TIBIAL POLY SPACER; TIBIAL ROTATIONAL HINGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale